Alert archive / California / Wind Advisories in 2005
Wind Advisory 1, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Oct 2, 2005, 2:49 PM PDT. It took effect at Oct 2, 2005, 6:00 PM PDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2005, 2:49 PM PDT (21:49 UTC)
- In effect from
- Oct 2, 2005, 6:00 PM PDT
- Expired
- Oct 4, 2005, 12:00 AM PDT
- In force
- 30 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KHNX 022149 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 249 PM PDT SUN OCT 2 2005 CAZ095-030400- /X.NEW.KHNX.WI.Y.0001.051003T0100Z-051005T0700Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 249 PM PDT SUN OCT 2 2005 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TUESDAY NIGHT. AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE MOUNTAINS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH THIS EVENING...WITH HIGHER GUSTS TO 50 MPH OVER THE RIDGES AND THROUGH THE PASSES. STRONG WINDS ARE EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY. TRAVELERS ALONG ROUTE 58 THROUGH TEHACHAPI PASS AND ALONG ROUTE 178 THROUGH WALKER PASS WILL EXPERIENCE THE STRONGEST WINDS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ098-099-030400- /X.NEW.KHNX.WI.Y.0001.051003T0100Z-051005T0700Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 249 PM PDT SUN OCT 2 2005 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TUESDAY NIGHT. AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE DESERT AREAS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH THIS EVENING...WITH HIGHER GUSTS TO 50 MPH BELOW THE PASSES AND THROUGH THE CANYONS. STRONG WINDS ARE EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY. TRAVELERS ALONG STATE ROUTES 178...58...AND 14...AS WELL AS US ROUTE 395 SHOULD EXERCISE CAUTION WHILE DRIVING. A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
6 follow-up statements
000 WWUS76 KHNX 030358 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 858 PM PDT SUN OCT 2 2005 CAZ095-031200- /X.CON.KHNX.WI.Y.0001.000000T0000Z-051005T0700Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 858 PM PDT SUN OCT 2 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT. AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE MOUNTAINS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH LATER THIS EVENING...WITH HIGHER GUSTS TO 50 MPH OVER THE RIDGES AND THROUGH THE PASSES. STRONG WINDS ARE EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY. TRAVELERS ALONG ROUTE 58 THROUGH TEHACHAPI PASS AND ALONG ROUTE 178 THROUGH WALKER PASS WILL EXPERIENCE THE STRONGEST WINDS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ098-099-031200- /X.CON.KHNX.WI.Y.0001.000000T0000Z-051005T0700Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 858 PM PDT SUN OCT 2 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TUESDAY NIGHT. AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE DESERT AREAS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH LATER THIS EVENING...WITH HIGHER GUSTS TO 50 MPH BELOW THE PASSES AND THROUGH THE CANYONS. STRONG WINDS ARE EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY. TRAVELERS ALONG STATE ROUTES 178...58...AND 14...AS WELL AS US ROUTE 395 SHOULD EXERCISE CAUTION WHILE DRIVING. A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KHNX 030546 CCA NPWHNX URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE HANFORD CA 1046 PM PDT SUN OCT 2 2005 CAZ095-031100- /X.EXT.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 1046 PM PDT SUN OCT 2 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT... THE ENDING TIME OF THE WIND ADVISORY HAS BEEN CORRECTED FROM MIDNIGHT TUESDAY NIGHT TO MIDNIGHT PDT MONDAY NIGHT. AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE MOUNTAINS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH LATER THIS EVENING...WITH HIGHER GUSTS TO 50 MPH OVER THE RIDGES AND THROUGH THE PASSES. STRONG WINDS ARE EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY. TRAVELERS ALONG ROUTE 58 THROUGH TEHACHAPI PASS AND ALONG ROUTE 178 THROUGH WALKER PASS WILL EXPERIENCE THE STRONGEST WINDS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ098-099-031100- /X.EXT.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 1046 PM PDT SUN OCT 2 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT. AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE DESERT AREAS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH LATER THIS EVENING...WITH HIGHER GUSTS TO 50 MPH BELOW THE PASSES AND THROUGH THE CANYONS. STRONG WINDS ARE EXPECTED TO PERSIST TONIGHT AND THROUGH THE DAY ON MONDAY. TRAVELERS ALONG STATE ROUTES 178...58...AND 14...AS WELL AS US ROUTE 395 SHOULD EXERCISE CAUTION WHILE DRIVING. A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KHNX 031043 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 343 AM PDT MON OCT 3 2005 CAZ095-031700- /X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 343 AM PDT MON OCT 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT. AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE MOUNTAINS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH BY THIS AFTERNOON...WITH HIGHER GUSTS TO 50 MPH OVER THE RIDGES AND THROUGH THE PASSES. STRONG WINDS ARE EXPECTED TO PERSIST TODAY THROUGH THIS EVENING. TRAVELERS ON INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH THE TEHACHAPI PASS...AND HIGHWAY 178 THROUGH THE WALKER PASS WILL EXPERIENCE THE STRONGEST WINDS. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. $$ CAZ098-099-031700- /X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 343 AM PDT MON OCT 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT. AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE DESERT AREAS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH LATER THIS EVENING...WITH HIGHER GUSTS TO 55 MPH BELOW THE PASSES AND THROUGH THE CANYONS. STRONG WINDS ARE EXPECTED TO PERSIST TODAY AND THROUGH THIS EVENING. TRAVELERS ALONG HIGHWAYS 178...58...AND 14...AS WELL AS U.S. 395 SHOULD EXERCISE CAUTION WHILE DRIVING. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION. $$ WWW.WEATHER.GOV/HANFORD /USE ALL LOWER CASE/ SANGER
000 WWUS76 KHNX 031700 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1000 AM PDT MON OCT 3 2005 CAZ095-032300- /X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 1000 AM PDT MON OCT 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE MOUNTAINS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH BY THIS AFTERNOON...WITH HIGHER GUSTS TO 50 MPH OVER THE RIDGES AND THROUGH THE PASSES. STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THIS EVENING. TRAVELERS ON INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH THE TEHACHAPI PASS...AND HIGHWAY 178 THROUGH THE WALKER PASS WILL EXPERIENCE THE STRONGEST WINDS. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE... FOR FURTHER INFORMATION. $$ CAZ098-099-032300- /X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 1000 AM PDT MON OCT 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. AN UPPER LEVEL DISTURBANCE DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE DESERT AREAS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH LATER TODAY...WITH HIGHER GUSTS TO 55 MPH BELOW THE PASSES AND THROUGH THE CANYONS. STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THIS EVENING. TRAVELERS ALONG HIGHWAYS 178...58...AND 14...AS WELL AS U.S. 395 SHOULD EXERCISE CAUTION WHILE DRIVING. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE... FOR FURTHER INFORMATION. $$
000 WWUS76 KHNX 032304 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 404 PM PDT MON OCT 3 2005 CAZ095-040700- /X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 404 PM PDT MON OCT 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. AN UPPER TROUGH DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE MOUNTAINS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH LATER THIS AFTERNOON...WITH HIGHER GUSTS TO 50 MPH OVER THE RIDGES AND THROUGH THE PASSES. STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THIS EVENING. TRAVELERS ON INTERSTATE 5 OVER THE GRAPEVINE...HIGHWAY 58 THROUGH THE TEHACHAPI PASS...AND HIGHWAY 178 THROUGH THE WALKER PASS WILL EXPERIENCE THE STRONGEST WINDS. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE... FOR FURTHER INFORMATION. $$ CAZ098-099-040700- /X.CON.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 404 PM PDT MON OCT 3 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. AN UPPER TROUGH DIGGING INTO THE WEST COAST WILL INTENSIFY AN AREA OF SURFACE LOW PRESSURE OVER THE GREAT BASIN. THIS WILL LEAD TO INCREASING SOUTHWEST TO WEST WINDS ACROSS THE AREA. SUSTAINED WINDS IN THE DESERT AREAS OF KERN COUNTY WILL INCREASE TO 20 TO 30 MPH LATER THIS AFTERNOON...WITH HIGHER GUSTS TO 55 MPH BELOW THE PASSES AND THROUGH THE CANYONS. STRONG WINDS ARE EXPECTED TO PERSIST THROUGH THIS EVENING. TRAVELERS ALONG HIGHWAYS 178...58...AND 14...AS WELL AS U.S. 395 SHOULD EXERCISE CAUTION WHILE DRIVING. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE... FOR FURTHER INFORMATION. $$ DS
000 WWUS76 KHNX 040641 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1141 PM PDT MON OCT 3 2005 CAZ095-040745- /X.EXP.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 1141 PM PDT MON OCT 3 2005 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT... THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS WILL EXPIRE AT MIDNIGHT PDT. WINDS WILL CONTINUE TO SUBSIDE OVERNIGHT...WITH ONLY ISOLATED GUSTS IN EXCESS OF 35 MPH. $$ CAZ098-099-040745- /X.EXP.KHNX.WI.Y.0001.000000T0000Z-051004T0700Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 1141 PM PDT MON OCT 3 2005 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT... THE WIND ADVISORY FOR THE KERN COUNTY DESERTS WILL EXPIRE AT MIDNIGHT PDT. WINDS WILL CONTINUE TO SUBSIDE OVERNIGHT. HOWEVER...OCCASIONAL GUSTS TO AROUND 45 MPH REMAIN POSSIBLE BELOW THE PASSES. $$ WWW.WEATHER.GOV/HANFORD /USE ALL LOWER CASE/ SANGER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Oct 2, 2:45 PM PDT, 4 minutes earlier.
Area forecast discussion, Oct 2, 2:45 PM PDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HANFORD CA 245 PM PDT SUN OCT 2 2005 .SHORT TERM...FOR THE CENTRAL CALIFORNIA INTERIOR...AS EXPECTED, MUCH COOLER THIS AFTERNOON WITH MOST LOCATIONS ABOUT 10 TO 15 DEGREES COOLER THAN THIS TIME YESTERDAY. THE INITIAL SHORTWAVE TROUGH PASSAGE USHERED IN STRONG COLD AIR ADVECTION AT ALL LEVELS. ANOTHER WAVE IS POISED TO CROSS THE AREA OVERNIGHT, PRODUCING EVEN COOLER READINGS TOMORROW. WITH THIS SYSTEM WILL COME BREEZY CONDITIONS ACROSS MOST OF THE AREA, ALONG WITH WINDY CONDITIONS THROUGH THE FAVORED PASSES AND CANYONS OF KERN COUNTY. NICE AREA OF DARKENING ON THE WATER VAPOR INDICATING SUBSIDENCE WILL ACCOMPANY THE TROUGH PASSAGE TONIGHT, WHICH WILL HELP STRENGTHEN WINDS AT THE SURFACE. WILL ISSUE A WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND DESERTS FOR THIS EVENING THROUGH TOMORROW. THE TIMING BETWEEN MAX SURFACE HEATING AND THE PASSAGE OF THE NEXT SHORT WAVE IS SLIGHTLY OUT OF SYNC FOR OPTIMUM WIND SPEEDS, BUT FEEL THE WINDS WILL PICK UP THIS EVENING AS PRESSURE GRADIENTS TIGHTEN AND WILL REMAIN STRONG ALL NIGHT AS THE UPPER LEVEL ENERGY CROSSES THE STATE. GRADIENTS REMAIN ELEVATED TOMORROW AS WELL. TEMPERATURES IN THE SJV TOMORROW WILL TOP OUT IN THE MID-UPPER 70S...A FEW DEGREES BELOW THIS AFTERNOON/S READINGS. A SLOW RECOVER IS EXPECTED TUESDAY AND WEDNESDAY. MODELS, WITH EVERY RUN, HAVE BEEN MODERATING THE WARMING TREND, THUS I BUMPED TEMPS DOWN A DEGREE OR TWO BOTH TUES AND WED. LATEST VISIBLE SATELLITE IMAGES ARE SHOWING AN EVER INCREASING AMOUNT OF STRATO-CU DEVELOPING ALONG THE SIERRA NEVADA. HAVE INCREASED CLOUD COVER ACROSS THE MOUNTAINS TONIGHT TO ACCOUNT FOR THIS. A QUICK GLIMPSE OUTSIDE REVEALS A BATCH OF LOW-MID STRATUS CLOUDS NORTH OF THE OFFICE NEAR FRESNO. WITH THE RELATIVELY HIGH HUMIDITIES HERE IN THE VALLEY...THINKING IS THAT MUCH OF THIS MOISTURE WILL POOL OVER THE FOOTHILLS AND SOUTH END OF THE VALLEY OVERNIGHT. PREVIOUS FORECASTER INCREASED GRIDDED CLOUD COVER OVER THESE AREAS TO ACCOUNT FOR THIS AND I WILL MAKE MENTION OF IT IN THE LATEST ZONE PACKAGE. .LONG TERM...FOR WEDNESDAY NIGHT THROUGH SUNDAY...HIGH PRESSURE ALOFT OVER THE REGION WILL COMBINE WITH A SURFACE HIGH PRESSURE IN THE GREAT BASIN BRINGING DRY AND WARM CONDITIONS ACROSS CENTRAL CALIFORNIA THROUGH THE END OF THE WORK-WEEK. THE EURO MODELS PROGS AN UPPER TO MOVE INTO CALIFORNIA DURING THE WEEKEND. HOWEVER MOST OTHER GUIDANCE MODELS INDICATE A MUCH WEAKER UPPER SHORT WAVE WILL PUSH WELL TO THE NORTH ALLOWING FOR THE RIDGE TO REMAIN IN PLACE. ALTHOUGH WIND FLOW MAY BECOME ONSHORE SATURDAY...EXPECT DRY AND WARM CONDITIONS TO CONTINUE THROUGH THE WEEKEND. && .AVIATION...LOCAL CEILINGS BETWEEN 060-070 ARE EXPECTED TO DEVELOP AROUND MIDNIGHT OR 07Z ALONG THE SIERRA NEVADA FOOTHILLS...SOUTH END OF THE SAN JOAQUIN VALLEY...AND THE TEHACHAPI MOUNTAINS. OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH AT LEAST 00Z TUESDAY. DETAILS CAN BE FOUND IN THE TAFS FOR KMCE...KFAT...AND KBFL. && .HNX WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY IN EFFECT FOR THE KERN COUNTY MOUNTAINS AND DESERTS FROM 6 PM PDT THIS EVENING THROUGH MIDNIGHT PST TUESDAY MORNING. && WWW.WEATHER.GOV/HANFORD /USE ALL LOWER CASE/ MYERS/MV
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.